ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Overcrowding Estimates for the Nodal Volume of Stationary Gaussian Processes

Priya, LME (2023) Overcrowding Estimates for the Nodal Volume of Stationary Gaussian Processes. In: International Mathematics Research Notices, 2023 (7). pp. 6132-6163.

[img] PDF
int_mat_res_2023-7_ 6132 - 6163_2023.pdf - Published Version
Restricted to Registered users only

Download (418kB) | Request a copy
Official URL: https://doi.org/10.1093/imrn/rnac035


For smooth centered stationary Gaussian processes on Rd (d ≥ 1), we study the unlikely event of overcrowding of the nodal set; this is the event that the volume of the nodal set in a region is much larger than its expected value. Under some mild assumptions on the spectral measure of the process, we obtain estimates for the probability of the overcrowding event.

Item Type: Journal Article
Publication: International Mathematics Research Notices
Publisher: Oxford University Press
Additional Information: The copyright for this article belongs to Oxford University Press.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 25 May 2023 07:41
Last Modified: 25 May 2023 07:41
URI: https://eprints.iisc.ac.in/id/eprint/81502

Actions (login required)

View Item View Item